# SDR C2XA05IA124

- Difficulty date: October 28, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145EP
- Aircraft serial: 145033
- Aircraft time: 16,508 hours, 14,562 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Inverter
- Condition: Failed
- Location: Cabin Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LFT - FLIGHT 2272, THE CREW REPORTED A STRONG ELECTRICAL SMELL COMING FROM THE TOP OVERHEAD PANEL OF 1A.  MAINTENANCE TROUBLESHOT AND PLACED THE LIGHT INVERTER ON MEL 33-20-00/1 CTL NUMBER 061359, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
